MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GUIDED SURGERY HANDLE INSERT 3.4MMD; GUIDED SURGERY INSERT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GUIDED SURGERY HANDLE INSERT 3.4MMD; GUIDED SURGERY INSERT
Model Number GS-3.4
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
While doing guided surgery the doctor found the drills wouldn't move through the inserts past were the narrow apex meets the wider part of drill.Because doctor had to skip drill in the sequence they couldn't get the correct size osteotomy and the implant couldn't achieve stability.This is a reportable serious injury and device malfunction, requiring second surgery to complete the procedure.

Brand Name
GUIDED SURGERY HANDLE INSERT 3.4MMD
Common Device Name
GUIDED SURGERY INSERT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7493157
Report Number3001617766-2018-00093
Device Sequence Number1513244
Product Code NDP
UDI-Device Identifier10841307122609
UDI-Public10841307122609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date05/01/2016
Device Model NumberGS-3.4
Device Catalogue NumberGS-3.4
Device Lot Number106232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;